# SDR AALA20160208007

- Difficulty date: February 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 17,900 hours, 6,981 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FLAPS FROZE AT 10 DEG WITH LE DEVICES PANEL SHOWING ALL GREEN.  ACCOMPLISHED QRH, FLAPS ALTERNATE EXTEND, NORMAL FLAPS 15 LANDING.  FLIGHT DECLARED AN EMER & LANDED WITHOUT FURTHER INCIDENT.  BITE CHECK OF FSEU SHOWS FAULT 27-52261 & IN AN INTERMITTENT FAULT.  RAN FLAPS UP & DOWN SEVERAL TIMES, OPERATIONAL CHECKED GOOD IAW FIM 27-51-00-810-801 & 27-51-00-810-832.  THE ACFT WAS GNDED.
